# SDR GTIA050058

- Difficulty date: March 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D217
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON IB UPPER ATTACH FITTING COVER DAMAGED, AIRCRAFT TAIL SWAP WITH 819NK.  INSTALLED LT AILERON IB UPPER ATTACH FITTING COVER.  (K)
